# SDR CALA0400036

- Difficulty date: January 16, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 15,761 hours, 5,089 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AFT CENTER SUPPORT RIB FOR THE UPPER WING T/E PANEL JUST O/B OF THE I/B GROUND SPOILER CRACKED ON THE RIGHT AND LEFT WING.  THE CRACKS WERE .5 INCH LONG.  THE RIBS WERE REMOVED AND NEW RIBS WERE INSTALLED IAW SRM 51-20-01, 51-40-02 AND DRAWING 115A2930.
